# SDR AWXA200400263

- Difficulty date: February 29, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69539711
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK A 2 INCH CRACK WAS FOUND ON AFT CARGO DOOR HOLD OPEN FITTING SUPPORT (CHANNEL) BETWEEN FLOORBEAM BS 787 AND BS 807, RBL 20.  MAINTENANCE REMOVED DAMAGED AFT CARGO DOOR HOLD OPEN FITTING CHANNEL FROM BS 787 TO BS 807, RBL 20; FABRICATED A NEW REPLACEMENT CHANNEL; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-05 FIG 2.
